# SDR IPXA09556246

- Difficulty date: May 25, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 17,718 hours, 11,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON INTERCOSTAL AT BS 1016 LBL 34-40 WL 208.  BLENDED DAMAGE, FOUND OUT OF LIMITS.  REMOVED AND REPLACED INTERCOSTAL AT BS 1016, LBL 34-40, WL 208 PER SRM 51-40-02.
